koali777 Posted May 13, 2012 Share Posted May 13, 2012 Not that I'm trying to threaten or guilt anyone...I just mean that I am finally getting that emotional flatness that I hate about AAPs. Usually they make me that way after a few weeks. Latuda has taken 10 weeks to finally do it to me. What's weird is that on Geodon or Risperdal, I was unable to read. Now, I am able to read, but have NO desire. I don't want to watch TV or movies, I don't want to play any of my myriad of video games, I don't want to take a walk, I don't want to read, I don't want to do legos, etc. I want nothing, and feel nothing, which probably means I'm not even depressed about this, but definitely frustrated. I'm having like 600 mg of caffeine a day now which I know is stupid. But I feel nothing till I do that. I want to be wasted all the time. I want to quit Wellbutrin to smoke again. I'm a mess and yet not at all...I don't know how else to counter this. I don't see my pdoc for a month. My Adderall has run out and there are no refills. And I know I shouldn't be doing drugs or drinking all the time. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.